Jump to content

sallysa

Member Since 26 Apr 2011
Offline Last Active Apr 23 2014 08:45 AM

Posts I've Made

In Topic: Food Allergies And Adult Acne?

14 April 2014 - 11:33 AM

I am wondering if that's what I need to do as well.  I've struggled with mild acne - enough to make me self conscious all the time - especially in the summer with tank tops, etc.  I get it on my chest and back.  I have tried everything including Accutane.  It cleared me for about a year and has been creeping back.  I'm 35.  I'm currently TRYING to give up dairy and thinking about eating a low glycemic diet.  Since nothing topical has worked I'm thinking the problem might be from within... 


In Topic: I'm About To Give Up...over This S***!

14 April 2014 - 08:02 AM

I"m so glad to hear you're doing better. 


In Topic: What Just Happened To My Lips?

20 February 2013 - 11:32 AM

I hadn't heard of chelitis before!  After reading about it on wikipedia I'm guessing this is definitely what it is.  I am not taking accutane anymore (made the choice to stop early) and also one of the things that can cause this is an allergy to Balsam of Peru, which was an ingredient that I used the entire day on Monday in my new Burts Bees Ultra Moisturizing lip balm.  I've stopped both of those now if I can only get this better!  It's so painful, and uncomfortable and my lips are HUGE! :(


In Topic: Question For Adults That Took Accutane

19 February 2013 - 12:34 PM

I am 34 and finishing up my first course.  I put it off for many years because my acne was not so bad.  But at 34 and after 2 kids I've had enough and tired of only wearing shirts that go all the way up to my neck!  I don't know if it will stay away forever, but I"m hopeful.  It has worked wonders on me so far.  My face, chest and back.  Finally I have the clear skin I've always wanted. 


In Topic: Missing A Dose Of Accutane?

18 February 2013 - 12:28 PM

nope not at all.  I miss doses all the time and have had a great outcome.  Like the PP said it's about the cumulative dose.  In fact my derm took me off it for 5 days bc I was having bad stomach aches. He said it wasn't a big deal to stop then start again.